MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS

O&M HALYARD, INC. HALYARD ABSORBENT TRAY LINER; STERILIZATION PRODUCTS
Model Number 48139
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident two the product involved in this complaint is reported to be available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The sterilization process appears to have activated adhesive and fiber fragments originating from the halyard absorbent tray liner.Adhesive and fibers were found on surgical instruments.No injury was reported.Two procedures (coronary artery bypass graft and spine) were canceled as result of discovery.
 
Additional Manufacturer Narrative
Incident two.A review of the device history record (dhr) and quality nonconformance (qnc) databases identified no abnormalities.The current manufacturing process was also evaluated, and no issues were reported during production of this product.The investigation relied on the information supplied by the customer, which included a single photograph sufficient to support the assessment.A review of internal processes did not identify any manufacturing-related root cause or potential sources of lint generation.Supplier specifications were also reviewed and confirm that the material may contain a natural level of lint inherent to its composition, which is acceptable within defined limits.No changes in raw materials have been reported by suppliers that would contribute to increased lint.Per specification, some lint presence is expected and allowable.Visual inspection is performed per the control plan (huck towel machine process control plan).Any foreign material identified during inspection is rejected per procedure.Manufacturing personnel were notified of the incident to reinforce awareness and emphasize the importance of preventing defective material from reaching finished goods.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD ABSORBENT TRAY LINER
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av hidalgo no. 6 esq
blvd. luis donaldo colosio
col. educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23480402
Report Number3005997949-2025-00011
Device Sequence Number18705235
Product Code PUI
UDI-Device Identifier30680651481390
UDI-Public30680651481390
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48139
Device Catalogue Number48139
Device Lot NumberAC25255313 AC25100051-52
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown